Summability of the ring of endomorphisms of vector groups
Algebra i logika, Tome 37 (1998) no. 1, pp. 88-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1998_37_1_a4,
author = {A. M. Sebel'din},
title = {Summability of the ring of endomorphisms of vector groups},
journal = {Algebra i logika},
pages = {88--100},
year = {1998},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1998_37_1_a4/}
}
A. M. Sebel'din. Summability of the ring of endomorphisms of vector groups. Algebra i logika, Tome 37 (1998) no. 1, pp. 88-100. http://geodesic.mathdoc.fr/item/AL_1998_37_1_a4/